# SDR WX0A2015060372636

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 55,774 hours, 31,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 564424 ITEM 1.  EMER EXIT LIGHTS OVERWING INOPERATIVE, RT & LT.  RELAMPED RT & LT OVERWING EXIT EMER LIGHTS.  OPERATIONS CHECKED GOOD IAW MM 26-60-00.
